# SDR 2024FA0000792

- Difficulty date: September 24, 2024
- Submitted: October 27, 2024
- Operation: General aviation
- Aircraft: N142AA
- Make and model: Cessna 560XL
- Aircraft serial: 5605281
- Aircraft time: 3,530 hours, 2,168 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: NA
- Part serial: NA
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS TO INFORM YOU THAT ON 24 SEPTEMBER 2024, NASJET AIRCRAFT N142AA MSN 560-5281 RETURNED TO LSZH DUE CREW REPORTED THAT THE NLG DOOR LIGHT DID NOT EXTINGUISH WHEN THE GEAR HANDLE WAS UP.  ON GROUND, CONTRACTED MAINTENANCE REPLACED NOSE LANDING GEAR DOOR UPLOCK SWITCH AND ADJUSTED IAW AMM 32-61-00. PERFORMED NOSE LANDING GEAR CYCLED AND GROUND OPERATIONAL CHECK. DOOR INDICATION WAS FOUND SATISFACTORY, AND AIRCRAFT WAS RELEASED BACK TO SERVICE. THIS MDR IS CONSIDERED CLOSED.
